U.S. doctors online nowAsk doctors free
NJ
A 23-year-old male asked:

is it possible to be allergic to all antihistamines?

1 doctor answer2 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Unlikely: Please define your symptoms from the medications. Theoretically someone can be reacting to a coating on the tablets, but rarely do people react to antihistamines beside the usually sedative side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 49-year-old member asked:
1 doctor answer6 doctors weighed in
A 26-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.